Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 44

Warszawa-Wrocław 1972

Spis treści

. Dedication of the volume
C. ReffermanEstimates for double Hilbert transform1-15
R. WheedenA note on a generalized hypersingular integral17-26
D. Przeworska-RolewiczA characterization of commutators with Hilbert transforms27-30
B. MuckenhouptHardy's inequality with weights31-38
R. GobelinSingular integrals and spherical convergence39-45
R. SeeleyInterpolation in Lp with boundary conditions47-60
C. Goffman
F. Liu
On the localization property of square partial sums for multiple Fourier series61-69
S. Wainger
P. Ney
The renewal theorem for random walk in two-dimensional time71-85
W. ŻelazkoOn certain class of non-removable ideals in Banach algebras87-92
J. KisyńskiOn cosine operator functions and one-parameter groups of operators93-105
D. WatermanOn convergence of Fourier series of functions of generalized bounded variation107-117
K. UrbanikLévy's probability measures on Euclidean spaces119-148
W. Orlicz
W. Matuszewska
On the Riesz-Fischer theorem for vector-valued functions149-164
S. PichoridesOn the best values of the constants in the theorem of M. Riesz, Zygmund and Kolmogorov165-179
S. HartmanThe method of Grothendieck-Ramirez and weak topologies in C(T)181-197
. Errata T. XLIV.2198-198
I. HirschmanAnalytic functins and linearly ordered groups199-202
T. WalshOn the function of Marcinkiewicz203-217
W. RudinInvariant means on L∞219-227
G. WellandRiesz-Bochner summability of Fourier integrals and Fourier series229-238
Y. SagherSome remarks an interpolation of operators and Fourier coefficients239-252
H. ShapiroSingular integrals and cardinal series253-262
A. OffordThe range of a random function defined in the unit disk263-273
L. BerkovitzExistence theorems in problems of optimal control275-285
L. Carleson
P. Sjölin
Oscillatory integrals and multiplier problem for the dics287-299
. Errata T. XLIV.3300-300
G. Weiss
R. Coifman
Invariant systems of conjugate harmonic functions associated with compact Lie groups301-308
Z. SzmydtOn regular temperature distribution309-314
Z. Ciesielski
J. Domsta
Estimates for spline orthonormal functions and for their derivatives315-320
Y. MeyerSeries trigonometriques speciales et corps quadratiques321-333
T. FlettSome applications of Zygmund's lemma to nonlinear differential equations in Banach and Hilbert spaces335-344
M. KohnSpherical convergence and integrability of multiple trigonometric series on hypersurfaces345-354
H. ShapiroBoundary valnes of bounded holomorphic functions355-358
M. GuzmánOn the derivation and covering properties of a differentiation basis359-364
R. BoasThe integrability class of the sine transform of a monotonic function365-369
R. HuntAn estimate of the conjugate functions371-377
E. Stein
A. Korányi
H² spaces of generalized halfplanes379-388
E. FabesThe initial value problem for parabolic equations with data in Lp(Rn)389-409
S. RolewiczOn optimal observability of linear systems with infinite-dimensional states411-416
П. УльяновО приближении функций класса φ(L)417-427
E. Hewitt
K. Ross
R. Edwards
Lacunarity for compact groups, III429-476
J. Ash
L. Gluck
A divergent multiple Fourier series of power series type477-491
H. HelsonStructure of Blaschke cocycles493-500
J. Mikusiński
J. Brooks
Weak integrals defined on Euclidean n-space501-505
W. ConnetPreservation of Lipschitz class by the iterated conjugate operator507-510
N. Rivière
C. Herz
Estimates for translation-invariant operators on spaces with mixed norms511-515
. Errata T. XLIV.5516-516
R. O'NeilConvolution with odd kernels517-526
R. Gundy
D. Burkholder
Distribution function inequalities for the area integral527-544
M. JodeitAn inequality for the indefinite integral of a function in Lq545-554
J. Kahane
Y. Katznelson
Sur les coefficients des séries de Fourier dont les sommes partielles sont positives sur un ensemble555-562
A. CalderónEstimates for singular integral operators in terms of maximal functions563-582
S. KwapieńIsomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients583-595
C. Bessaga
A. Pełczyński
On spaces of measurable functions597-615
A. Pełczyński
H. Rosenthal
E. Dubinsky
On Banach spaces X for which Π2(Φ∞,X)=B(Φ∞,X)617-648
T. FlettAddendum and corregindum to the paper "Some applications of Zygmund's lemma to non-linear differential equations in Banach and Hilbert spaces" (Studia Math., 44 (1972), pp. 335-344)649-650
D. WatermanCorrection to the paper "On convergence of Fourier series of functions of generalized bounded variation" (Studia Math., 44 (1972), pp. 107-117)651-651

Strona główna   Powrót